# SDR AALA202409239297

- Difficulty date: September 15, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 39,130 hours, 21,781 cycles
- System (JASC): 4990 · APU Oil System
- Part: Starter
- Part number: 27045065
- Part serial: 6179
- Condition: Leaking
- Location: Apu
- Part time: 16,421 hours, 8,149 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A BAD SMELL THROUGHOUT THE AIRPLANE ON THE GROUND AND IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202409169297: MAINTENANCE FOUND THE APU STARTER WAS LEAKING OIL AND REPLACED IT PER AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
